# SDR SWAA021938

- Difficulty date: August 25, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 37,466 hours, 34,731 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  FOUND GEAR LEVER CONTROL LOCK SOLENOID INOP.  REMOVED AND REPLACED SOLENOID PER MM.
